# SDR CA050405013

- Difficulty date: March 28, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 54,543 hours
- Engine: Pwa JT8D17A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Malfunctioned
- Location: Steering Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE STEERING TILLER AND THE RUDDER PEDALS DO NOT CENTER WHEN RELEASED, AND THE TILLER STICKS ON HARD TURNS.  MAINTENANCE FOUND THE STEERING CABLE TURN BARREL ID TAG HAD SLIPPED FROM THE TURN BARREL, THEREBY RESTRICTING FREE MOVEMENT OF THE CABLE ASSEMBLY.  THE TAG WAS REMOVED AND STEERING SYSTEM WAS CHECKED FOR FREE AND FULL MOVEMENT.  AIRCRAFT RETURNED TO SERVICE.
